Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/6733
Title: On some identities for balancing and cobalancing numbers
Authors: Catarino, Paula
Campos, Helena
Vasco, Paulo
Keywords: Balancing number
Cobalancing number.
Binet’s formula
Generating function
Issue Date: 2015
Publisher: Tibor Tómács
Citation: Annales Mathematicae et Informaticae, 45, (2015) 11-24
Abstract: As a consequence of the Binet formula for balancing, cobalancing, square triangular, Lucas-balancing and Lucas-cobalancing numbers, we provide some formulas for these sequences explicitly, which can have certain importance or applications in most recently investigations in this area. Also we give another expression for the general term of each sequence, using the ordinary generating function.
Peer Reviewed: yes
URI: http://hdl.handle.net/10348/6733
ISSN: 1787-5021 (Print)
1787-6117 (Online)
metadata.dc.relation.publisherversion: http://ami.ektf.hu/uploads/papers/finalpdf/AMI_45_from11to24.pdf
Document Type: Article
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
AMI_45_from11to24Catarino_Vasco_Campos_2015.pdf631,5 kBAdobe PDFThumbnail
View/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.